# SDR USAA000493

- Difficulty date: March 29, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 43,432 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND T-CAP OF FLOORBEAM CORRODED 2 INCHES BY 2 INCHES, BS 1042 AT LBL 9.  REPAIRED PER SRM 53-50-12 FIG 101.  (M)
